MathSciNet Relay Station
MathSciNet bibliographic data
MR2747903 42B10 (47B38 47G30)
Boggiatto, Paolo; Cuong, Bui Kien; De Donno, Giuseppe; Oliaro, Alessandro Weighted integrals of Wigner representations. J. Pseudo-Differ. Oper. Appl. 1 (2010), no. 4, 401–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement